Translator Disclaimer
2002 Sliding modes in Banach spaces
Laura Levaggi
Differential Integral Equations 15(2): 167-189 (2002).

Abstract

Using differential inclusions and viability theory we define sliding modes for (feedback) controlled semilinear differential equations in Banach spaces. We compare this definition with the equivalent control method for infinite-dimensional systems proposed by V. Utkin and Yu. Orlov. We show that if the sliding manifold satisfies suitable regularity hypotheses and the semigroup is compact, the projected evolution found by means of the equivalent control and our sliding mode do coincide.

Citation

Download Citation

Laura Levaggi. "Sliding modes in Banach spaces." Differential Integral Equations 15 (2) 167 - 189, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1031.93050
MathSciNet: MR1870468

Subjects:
Primary: 93B12
Secondary: 34G25, 34H05, 49J24

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.15 • No. 2 • 2002
Back to Top